Based on what you said here when you increased your adex dosage things got worse, maybe you are one of the “unlucky” over-responders. Excess E2 and too low E2 can sometimes look exactly the same, high E2: low penile sensitivity, excessively low E2: low penile sensitivity. Both too high and too low cause brain fog, memory “loss”, lack of “joy” in doing everyday things, and the list goes on and on. Really. Just ask KSman.
BTW, not everybody gets joint pain. We used to think everybody did or would, but we found that out to not be true.
I have more than one friend that when he upped his adex dosage, it affected him sexually. Poor erections, or erections that were not sensitive enough to bring about an orgasm.
If it was me, I would get liquid adex because the dosing is so micro tunable whereas the tablets are not, and you may find relief there.
If you haven’t quit the adex yet, quit for a week and see if you start to feel better. If so, then maybe the tiny-est amount of adex is right for you, as you may be an over-responder. [/quote]
that’s some good info KNB. i’m at that point now; low sensitivity, hard time getting off, ect. so my E2 is probably too low.